MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. DTX PLUS DISPOSABLE PRESSURE TRANSDUCER; NONINVASIVE BLOOD PRESSURE SYSTEM

MERIT MEDICAL SINGAPORE PTE LTD. DTX PLUS DISPOSABLE PRESSURE TRANSDUCER; NONINVASIVE BLOOD PRESSURE SYSTEM
Model Number 682028
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that a hole was found in the tubing of the device before use on a patient.No adverse consequences were reported.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.Visual examination and functional testing was conducted on the returned device.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.

Brand Name
DTX PLUS DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
NONINVASIVE BLOOD PRESSURE SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key9759474
Report Number8020616-2020-00011
Device Sequence Number2649982
Product Code DXN
UDI-Device Identifier00886333620289
UDI-Public00886333620289
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2020
Device Model Number682028
Device Catalogue Number682028
Device Lot Number507147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1